Fuchs, L.; Viljoen, G.
A generalization of separable torsion-free abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , p. 15-21
Zbl 0571.20048 | MR 799892
URL stable : http://www.numdam.org/item?id=RSMUP_1985__73__15_0

Bibliographie

[1] D. Arnold - R. Hunter - F. Richman, Global Azumaya theorems in additive categories, J. Pure Appl. Algebra, 16 (1980), pp. 223-242. MR 558485 | Zbl 0443.18014

[2] J.D. Botha - P.J. Gräbe, On torsion-free abelian groups whose endomorphism rings are principal ideal domains, Comm. in Alg., Il (1983), pp. 1343-1354. MR 697619 | Zbl 0515.20034

[3] B. Charles, Sous-groupes fonctoriels et topologies, Etudes sur les Groupes Abéliens, ed. B. Charles (Dunod, Paris, 1968), pp. 75-92. MR 240195 | Zbl 0179.32701

[4] E.F. Cornelius Jr., A sufficient condition for separability, J. Algebra, 67 (1980), pp. 476-478. MR 602074 | Zbl 0448.20051

[5] L. Fuchs, Infinite abelian groups, Vol. I, Academic Press, New York and London, 1970. MR 255673 | Zbl 0209.05503

[6] L. Fuchs, Infinite abelian groups, Vol. II, Academic Press, New York and London, 1973. MR 349869 | Zbl 0257.20035

[7] C.E. Murley, The classification of certain classes of torsion-free abelian groups, Pacific J. Math., 40 (1972), pp. 647-665. MR 322077 | Zbl 0261.20045

[8] K.M. Rangaswamy, On strongly balanced subgroups of separable torsionfree abelian groups, Abelian Group Theory, Lecture Notes in Math. 1006 (1983), pp. 268-274. MR 722623 | Zbl 0574.20042